ETHICON INC. EB EXC GRN 30IN 2 S/A OS-4; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Model Number |
X519H |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Inflammation (1932); Post Operative Wound Infection (2446); Fluid Discharge (2686)
| Date of Event |
06/21/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure.Name of the index surgical procedure? the diagnosis and indication for the index surgical procedure? were any concomitant procedures performed? what symptoms did the patient experience following the index surgical procedure? onset date? other relevant patient history/concomitant medications? patient symptoms manifestations (location, severity, appearance, systemic or local reaction)? were there any pre-existing signs/symptoms of active infection prior to this surgical procedure? did the patient receive any prophylactic antibiotics pre-, intra- or post-operation? were cultures performed? results? please describe any surgical and medical intervention performed including medication name and results.What is the physician¿s opinion as to the etiology of or contributing factors to this event? what is the patient's current status? to date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that the patient underwent an unknown procedure on (b)(6) 2021 and suture was used.Two weeks after the operation, incision infection occurred, and no bacterial growth was observed after multiple wound secretion cultures.On (b)(6) 2021, the lesion was removed surgically and vacuum sealing drainage was used to protect the wound.During the operation, more purulent inflammatory tissue was found around the suture and the suture was thoroughly removed.Additional information has been requested.
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 09/14/2021 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6 a manufacturing record evaluation was performed for the finished device batch qhbaqs, x519h39 and no non-conformances were identified.(b)(4).Date sent to fda: 09/14/2021 corrected information: b3.
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 09/17/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: name of the index surgical procedure? - rotator cuff injury surgery.Patient symptoms manifestations (location, severity, appearance, systemic or local reaction)? - incision infection.Were cultures performed? results? - two weeks after operation, incision infection occurred, and no bacterial growth was observed after multiple wound secretion cultures.What is the patient's current status? - the patient was discharged.The following information was requested, but unavailable: please provide the patient's demographic information including age, gender, weight, bmi at the time of index procedure.The diagnosis and indication for the index surgical procedure? were any concomitant procedures performed? what symptoms did the patient experience following the index surgical procedure? onset date? other relevant patient history/concomitant medications? were there any pre-existing signs/symptoms of active infection prior to this surgical procedure? did the patient receive any prophylactic antibiotics pre-, intra- or post-operation? please describe any surgical and medical intervention performed including medication name and results.What is the physician¿s opinion as to the etiology of or contributing factors to this event?.